MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E602
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned results for multiple patient samples tested for elecsys hiv combi pt (hiv combi) using a particular reagent pack on a cobas 8000 e 602 module.The customer stated the issue began a month ago after preventive maintenance was performed.The customer ran "a few" patient samples and all patient samples showed results of (b)(6) which is "very rare." the customer changed to a different reagent pack and repeated the patient samples.Upon repeating the patient samples, the result for 1 patient sample was discrepant.The initial result was (b)(6).The repeat result was (b)(6).The positive result was believed to be correct.The questionable result was not reported outside of the laboratory.The e602 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The customer was receiving reagent alarms.The customer ran qc on the new reagent pack and it was acceptable.The field service engineer (fse) could not reproduce the reagent alarms.The fse checked and cleaned multiple parts of the instrument and replaced the mixing paddle.Mechanism checks were successful.The customer ran qc and patient samples with no issues.
 
Additional Manufacturer Narrative
The suspect medical device was updated.Applicable fields of sections d and g were updated.The hiv combi reagent lot number was 53282700 with an expiration date of 28-feb-2022.The field service engineer (fse) revisited the customer site and replaced the reagent probe and the liquid level detection (lld) board.Adjustments, air purges and mechanism checks were successful.The customer ran qc and samples with no issues.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13387410
Report Number1823260-2022-00226
Device Sequence Number17564004
Product Code JJE
UDI-Device Identifier04015630942497
UDI-Public04015630942497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE602
Device Catalogue Number05990378001
Device Lot Number532827
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient SexMale